# SDR AALA20110508CNF01

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 81,035 hours, 12,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Part number: DBD2060501
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

EMERGENCY EVACUATION SYSTEM ALARM CAME ON UNCOMMANDED ON GROUND.  FOUND M885 COMMAND SWITCH DEFECTIVE.  REPLACED MODULE AT RIGHT NUMBER 4 DOOR CONTROL PANEL.  OPS CHECK NORMAL.
